# SDR CKSA95059

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813CK
- Make and model: Doug DC-8-61F
- Aircraft serial: 45893
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corrosion
- Location: Bs 280.0
- Part time: 49,741 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KYIP - DURING 'C-3' CHECK INSPECTION, FOUND CORROSION AT STA 280.0 BETWEEN LONGERONS 32L AND 33L.  REMOVED AND REPLACED CORRODED ANGLE IAW EA NR 95-168.  (X)
